Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the span of a Riemann surface


Author: Burton Rodin
Journal: Bull. Amer. Math. Soc. 76 (1970), 340-341
MSC (1970): Primary 3045; Secondary 3111
DOI: https://doi.org/10.1090/S0002-9904-1970-12468-5
MathSciNet review: 0252634
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors and A. Beurling, Conformal invariants and function-theoretic nullsets, Acta Math. 83 (1950), 101-129. MR 12, 171. MR 36841
  • 2. L. V. Ahlfors and L. Sario, Riemann surfaces, Princeton Math. Series, no. 26, Princeton Univ. Press, Princeton, N. J., 1960. MR 22 #5729. MR 114911
  • 3. L. Sario, Über Riemannsche Flächen mit hebbarem Rand, Ann. Acad. Sci. Fenn. Ser. A. I. Math.-Phys. No. 50 (1948). MR 10, 365. MR 27859
  • 4. H. L. Royden, On the ideal boundary of a Riemann surface. Contributions to the theory of Riemann surfaces, Ann. of Math. Studies, no. 30, Princeton Univ. Press, Princeton, N. J., 1953. MR 15, 25. MR 56098
  • 5. L. Sario and K. Oikawa, Capacity functions, Springer-Verlag, Berlin and New York, 1969. MR 254232
  • 6. Y. Tôki, On the classification of open Riemann surfaces, Osaka Math. J.4 (1952), 191-201. MR 14, 864. MR 54054
  • 7. K. I. Virtanen, Über Extramalfunktionen auf offenen Riemannschen Flächen, Ann. Acad. Sci. Fenn. Ser. A. I. Math.-Phys. No. 141 (1952). MR 14, 743. MR 53247

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3045, 3111

Retrieve articles in all journals with MSC (1970): 3045, 3111


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12468-5

American Mathematical Society